# SDR SWIA2025082600024

- Difficulty date: August 24, 2025
- Submitted: August 26, 2025
- Operation: Air carrier
- Aircraft: N548CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15159
- Aircraft time: 39,970 hours, 28,318 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Smoke
- Location: Zone 100
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

LIGHT SMOKE (WHITE) AND LIGHT BURNING SMELL AFTER TAKEOFF   (FLIGHT 3835 - FILED CLOSED) THIS DISCREPANCY WAS TRANSFERRED TO CAMP ITEM 30722258 WITH THE FOLLOWING CORRECTIVE ACTION: "ODI EVENT -TROUBLESHOT PER CRJ 900 FIM 21-22-00 FOUND WHEN LH PACK IS TURNED ON SMOKE COMES OUT OF VENTS FOLLOWED BY LH PACK AUTO TEMP CAUTION AND LH PACK HIGH TEMP IN MANUAL TEMP CONTROL. REF CP 30723174 FOR ACM REPLACEMENT AND CP 30729746 FOR LH DUAL HEAT EXCHANGER REPLACEMENT. SMOKE/BURNING SMELL NOLONGER PRESENT."
